# SDR HALA2021060100084

- Difficulty date: May 27, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,567 hours, 3,669 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Throttle Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 378 - ATB - ENG 1 THRUST LEVER DISAGREE DURING CLIMB AND INTERMITTENT. CORRECTIVE ACTION: TEST OF FADEC AND FOUND MESSAGE "THROTTLE CONTROL UNIT (9SK1)". FOUND PLUG 9KS1C LOOSE. INSPECTED PLUG. RE-SECURED 9KS1C AND 9KS1D. FADEC TEST OK. TAKE OFF POWER TEST OK.(7263401)
